Paper Title:
A Existence Theory for Positive Solutions to Superlinear Repulsive Singular Differential Equations with Impulse Effects
  Abstract

In this paper, we study positive solutions to the repulsive singular perturbation Hill equations with impulse effects. It is proved that such a perturbation problem has at least one positive impulsive periodic solution by a nonlinear alternative of Leray--Schauder.

  Info
Periodical
Edited by
Zhu Zhilin & Patrick Wang
Pages
149-155
DOI
10.4028/www.scientific.net/AMM.40-41.149
Citation
Z. X. Ying, G. L. Hong, "A Existence Theory for Positive Solutions to Superlinear Repulsive Singular Differential Equations with Impulse Effects", Applied Mechanics and Materials, Vols. 40-41, pp. 149-155, 2011
Online since
November 2010
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Xian Rui Meng, Na Na Li, Yu Xia Tong
Abstract:Multi-point boundary value problem is studied in this paper. With the condition that nonlinear term is superlinear or sublinear, it is proved...
704
Authors: Shou Fu Ma, Zhen Fang Wei
Chapter 1: Materials Behavior
Abstract:In recent years, the study on nonlinear fractional differential equation has been more concerned as it is widely used in physics, mechanics,...
432
Authors: Qiu Ping Li, Shu Rong Sun, Zhen Lai Han, Yi Ge Zhao
Chapter 4: Coatings and Surface Engineering
Abstract:In this paper, we consider the existence of positive solutions for the initial value problem of nonlinear fractional differential equations...
563
Authors: Xin Liang, Fu Zhong Cong, Ming Juan Ma, Yu Zhang
Chapter 15: Dynamic Analysis of Processing
Abstract:The existence of periodic solutions for a class of even order delay differential equations is obtained. It is useful in the delay problem of...
2500
Authors: Xin Liang, Fu Zhong Cong, Ming Juan Ma, Yu Zhang
Chapter 18: Advanced Methods and Algorithms in Research and Engineering
Abstract:In this paper, we obtained the existence of periodic solutions for a class of even order delay differential equations. It is available in the...
2801